# SDR HALA2021080200092

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 24,531 hours, 3,831 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Fod
- Location: L2 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ATO - LOAD SQUAL @ 2L DOOR. //  CLEANED & INSPECTED 2L DOOR. FOUND EXCESSIVE SEALANT ON CENTER SCUFF PLATE SEAM. REMOVED EXCESSIVE SEALANT.  PRESSURIZED A/C, NO SQEALS OR LEAKS NOTED ON 2L OR 2R DOORS. A/C IS OK FOR SERVICE IAW A330 AMM 05-53-00.
